On an approximating linear positive operator of Cheney-Sharma
E. W. Cheney and A. Sharma, On a generalization of Bernstein polynomials, Riv. Mat. Univ. Parma 5 (1964), pp. 77-84.
T. Popoviciu, Sur le reste dans certaines formules linéaires d'approximation de l'analyse, Mathematica 1 (24) (1959), pp. 95-142.
D. D. Stancu, Evaluation of the remainder term in approximation formulas by Bernstein polynomials, Math. Comput. 17 (1963), pp. 270-278.
How to Cite
Copyright (c) 2015 Journal of Numerical Analysis and Approximation Theory
This work is licensed under a Creative Commons Attribution 4.0 International License.
Open Access. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.